On a Ramanujan type entire function and its zeros

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

View graph of relations

Author(s)

  • Dan Dai
  • Mourad E.H. Ismail
  • Xiang-Sheng Wang

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number123856
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume485
Issue number2
Online published13 Jan 2020
Publication statusPublished - 15 May 2020

Abstract

In this paper, we derive some properties of a Ramanujan type entire function. A mild generalization of the Garret-Ismail-Stanton m-version of the Rogers-Ramanujan identities is obtained. Moreover, we investigate the zeros of the Ramanujan type entire function, and our results generalize those for the zeros of the Ramanujan function. Finally, an integral equation related to the Ramanujan type entire function is also derived.

Research Area(s)

  • Ramanujan type entire function, Rogers-Ramanujan identities, Zeros, Integral Equation

Bibliographic Note

Research Unit(s) information for this publication is provided by the author(s) concerned.

Citation Format(s)

On a Ramanujan type entire function and its zeros. / Dai, Dan; Ismail, Mourad E.H.; Wang, Xiang-Sheng.

In: Journal of Mathematical Analysis and Applications, Vol. 485, No. 2, 123856, 15.05.2020.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal